Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A note on the mean value property


Author: Adriano M. Garsia
Journal: Trans. Amer. Math. Soc. 102 (1962), 181-186
MSC: Primary 31.11
DOI: https://doi.org/10.1090/S0002-9947-1962-0151629-0
MathSciNet review: 0151629
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.11

Retrieve articles in all journals with MSC: 31.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0151629-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society